# SDR USAA2011060900003

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 36,195 hours, 12,865 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: L3 Door
- Part time: 36,195 hours, 12,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - EES - CAUTION LIGHT ON CIDS PANEL IS ON.  MAINTENANCE SERVICED L3 EMERGENCY EXIT DOOR IAW AIRBUS MAINTENANCE MANUAL 52-20-00.
